A note on optimal block-scaling of matrices

Elsner L (1984)
Numerische Mathematik 44(1): 127-128.

Download
OA
Journal Article | Published | English
Abstract
After pointing out that two recent results on optimal blockscaling are equivalent, a new short and simple proof of both results is given.
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Elsner L. A note on optimal block-scaling of matrices. Numerische Mathematik. 1984;44(1):127-128.
Elsner, L. (1984). A note on optimal block-scaling of matrices. Numerische Mathematik, 44(1), 127-128.
Elsner, L. (1984). A note on optimal block-scaling of matrices. Numerische Mathematik 44, 127-128.
Elsner, L., 1984. A note on optimal block-scaling of matrices. Numerische Mathematik, 44(1), p 127-128.
L. Elsner, “A note on optimal block-scaling of matrices”, Numerische Mathematik, vol. 44, 1984, pp. 127-128.
Elsner, L.: A note on optimal block-scaling of matrices. Numerische Mathematik. 44, 127-128 (1984).
Elsner, Ludwig. “A note on optimal block-scaling of matrices”. Numerische Mathematik 44.1 (1984): 127-128.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar